You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1987/19/3-4
On a class of polynomially solvable travelling salesman problems
Download
PDF
- On a class of polynomially solvable travelling salesman problems
Article
Original scientific text
Title
On a class of polynomially solvable travelling salesman problems
Authors
M. Michalski
1
Affiliations
Toruń
Applicationes Mathematicae
1987/19/3-4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
531-539
Main language of publication
English
Published
1987
Exact and natural sciences
mathematics